On the Tricomi problem for the Chaplygin equation
Differencialʹnye uravneniâ, Tome 31 (1995) no. 1, pp. 123-128
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1995_31_1_a16,
author = {K. B. Sabitov},
title = {On the {Tricomi} problem for the {Chaplygin} equation},
journal = {Differencialʹnye uravneni\^a},
pages = {123--128},
year = {1995},
volume = {31},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1995_31_1_a16/}
}
K. B. Sabitov. On the Tricomi problem for the Chaplygin equation. Differencialʹnye uravneniâ, Tome 31 (1995) no. 1, pp. 123-128. http://geodesic.mathdoc.fr/item/DE_1995_31_1_a16/